# SDR CHQA200800084

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 19,500 hours, 16,764 cycles
- Engine: Ge CF343B1
- Engine time: 19,302 hours, 16,364 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 0860B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,330 hours, 984 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5612, IAH TO CMH - DURING CLIMB, THE FLIGHT CREW RECEIVED A FLAP FAIL CAUTION MESSAGE WITH THE FLAPS FAILED AT ZERO DEGREES.  THE FLIGHT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAP CONTROL CHANNELS 1 AND 2 AND THE FAULT CLEARED.  THE FLAPS WERE OPERATED SEVERAL TIMES WITH NO FURTHER FAULTS PER CRJ AMM 27-50-00.  FECU CODES WERE RETRIEVED AND CONTAINED CODES FOR THE LEFT BRAKE POSITION SENSING UNIT.  EI003222 HAS BEEN ISSUED TO INSPECT AND TEST THE WIRING TO THE LEFT BRAKE POSITION SENSING UNIT AND REPLACE THE UNIT IF NO FAULTS ARE FOUND IN THE WIRING.
